# SDR ASAA2021022234189

- Difficulty date: February 22, 2021
- Submitted: February 27, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 24,997 hours, 8,145 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2213 · Flight Controller
- Part: Dfgs
- Part number: 8221567102
- Part serial: 17HGVV
- Condition: Failed
- Location: Flight Deck
- Part time: 35,825 hours, 14,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADING DISPLAY PANEL MODE CONTROL IS FLICKERING. GROUNDED - YES. INITIAL EVALUATION, CONFIRMED DEFECT. REMOVED AND REPLACED DFCS MCP IAW B737-900 AMM 22-11-34-000/400-801, FLICKERING STOPPED. PERFORMED DFCS LRU REPLACEMENT FOR MCP AND LAND VERIFY IAW AMM 22-11-00/201, ALL TESTS PASS.
